Antibiotics while on depo shot

Common Questions and Answers about Antibiotics while on depo shot

antibiotics

i recently have been on antibiotics (amoxicillan) and i have had just one depo shot so far in september. is there any chance of pregnancy while on depo shot and antibiotics? i asked my doc and she said no, but then my pharmacist said yes! so which is it? again, i have only had one shot so far and my next isnt due until december 15th. i waited 3 weeks before i had unprotected sex after the first shot.
i recently have been on antibiotics (amoxicillan) and i have had just one depo shot so far in september. is there any chance of pregnancy while on depo shot and antibiotics? i asked my doc and she said no, but then my pharmacist said yes! so which is it? again, i have only had one shot so far and my next isnt due until december 15th. i waited 3 weeks before i had unprotected sex after the first shot.
Does antibiotics lessen the effect of depo? What are the chances of getting pregnant while on antibiotics and taking depo?
My bf and I have unprotected sex, should I take a test within the next week? I won't get my period for a while so I can't rely on that method. On top of that, today I had a light pink color on the toilet paper when I whipped (round 6pm) but didn't have before or after. Then on Sunday (two days ago) I had red spots in my discharge around the same time when whipping after using the bathroom.
Hi. I was on the depo shot for two years I just recently stopped taking it about 4 months ago. I have had my period for a little over a month. I also, feel like I have to pee but when I go nothing comes. Should I be concerned? Should this be normal a month long period? I also gained 50 pounds.
I got pregnant while being on the depo. The depo has a habbit of bringing down your HGC levels in blood and urine. I was told this by my specialist who found the baby inside me since I kept having negative HPT's and Blood work and I was still expierencing prengnacy symthoms and I was feeling movement in my stomach they did an ultrasound and found the baby. Many people believe it or not do get pregnant on the depo shot.
Should i be concerned if i was on antibiotics about 3 weeks ago and am using depo shot as a form of birth control and had unprotected sex?
My lmp was 10/01 I got the depo shot on 10/18 but was also taking antibiotics after a wisdom teeth extraction. Has anyone else known or experienced a pregnancy while on the depo shot? Is it possible for me to be pregnant right now?
I have been on the depo shot ever since my son was born in 2000. I missed a shot a few years back and they gave me pills to start my period but I never did, eventually they gave me the shot as a precaution so I continued on with it. I stopped officially taking it Nov 2007 and it is now March 08 and I have still yet to get a period on my own. I have severe abdominal pain when having intercourse and I still really don't have much of a sex drive at all.
I have a couple questions about the shot that i havent asked my doctor yet. I have been on the Depo shot for almost a year now and about 3 weeks ago i had unprotected sex. I was wondering if the shot can effect home pregnancy tests? and also how probable would it be that i could be pregnant?!
It's not unusual to have break through bleeding while on the depo shot, but if you are concerned, you can take a home pregnancy test 2 weeks after having sex.
Unlike the pill that is not affective while on an antobiotic...the depo shot doesn't leave your system untill you have missed a shot. But if you ever feel you could be pregnant...take a test. You are only 100% protected if you don't have sex.
I have not been spotting at all while on the shot. I was on an antibiotic for 5 days. my boyfriend and i had unprotected sex a week and 2 days ago which was when i was on the medicine. 2 days ago i starting spotting a brownish white color but it only shows up when i wipe and is also light colored. Is there a possibility i could be pregnant?
My girlfriend started using the depo-provera shot about a month ago. We abstained from sex for a week after the injection just to be safe. Two weeks after the injection we had to make a visit to her family practice doctor because we had a hunch that she had a bladder infection. We were right. The doctor prescribed her to take 250 mg of Ciprofloxacin twice daily and of course Phenazopyridine for the pain.
My doctor gave me a shot of B-12 on Tuesday - to help increase my energy level as I suffer from chronic fibromyalgia. I am not anemic and all my blood work was totally normal. I was told that if the B-12 increased my energy and made me fell better, I could continue to get them monthly. Now I have found this forum and I am praying that the shot will help me lose weight also - I am so excited.
sounds like after to got my 3rd injection of the depo shot... which i got in feb and i still feel like crap.........
in case you dont know what that is, it means bone density and I loss 14% of my bone mass because of the Depo shot. So please whatever you do, and if you decide you are not ready for a baby, do not go back on the shot.. do a pill or something like that instead. I have the same problems now as an elderly person and have to be carefl about my bones, which scares me because in the next two years or so i want to try for a baby and worry about my fragil bones while carrying.
Was on the pill,switched to Depo...had neumonia and doc put me on some strong antibiotics which I finished. A few weeks later I got and bladder infection and had to go to the loo frequently. That passed and the weeing didnt really stop..plus had this heavyness in my tummy constently. Have a daugter of 8 and had 3 miscarages prior. Putting on some weight,but I know depo does this.
Oh, and I did want to mention, that if your on depo, and plan on staying on it for a while, you should think about taking a calcium supplement, because it somehow blocks the calcium from being used. I would get a 90 day supply from the doctors office every time I went to get my shot...I however am also horrible at following doctors orders, and still have almost 2 years worth of calcium supplements in my medicine cabinet lol.
(This could be because sometimes a woman may miss a pill, or be late for getting her shot, while she is taking antibiotics; missing the pill or shot is what could lower the effectiveness of her birth control method in this case.) Among hormonal birth control users (including Depo users), there do not appear to be significantly more pregnancies among those taking antibiotics.
I have been on depo for 11 years. I would be due for my next shot on 9/27 but my Doctor has advised that I stop having it. She has been treating me for migraines and depression with Imitrex (when needed) and a daily dosage of Prozac of 10mg. The Imitrex thankfully, works, and the migraines have also been lessened by the Prozac.
I am currently pregnnat and in my second trimester. I was on the depo shot steadily for two years and got it on time all the time. But i still ended up pregnant, anything is possible and good luck to you!!!!
Have you healed from GM or do you currently still have a mass and/or abscesses? 2. Are you on birth control? If yes, what type? (Pills, shot, IUD)? I stopped taking my birth control pills about 2 months after getting GM. Since I was on a number of antibiotics, the birth control would no longer be as effective so I figured I would stop b/c it was only ANOTHER pill for me to take. I have not gone back on birth control yet.
i havee had this white layer of skin that i can just scratch off of the vaginal area no discharge or bumps i get small paper like cuts and this all atrted after i bought and used new tampons. I was do for a depo shot but i had a period for almost 2 1/2 wks so i used the tampons the whole time then i got these symptoms and stopped. It dont hurt to scratch and my nurse told me she thinks i had allergic reaction to the tampons...what should i do?
As over the many, many years that I have taken the pill, and have never taken it at the same time every day, missed pills (even though I've doubled up the next day), and not taken other precautions when taking antibiotics, ever, and due to my age, I will be very shockede, if I have gotten pregnant while on the contraceptive pill.......
I had my first depo shot around the second week of June. I had my period for about a solid week and a half after my shot. Now I spot every once and a while. About 3 weeks to a month after getting the shot, I noticed some swollen nodes in the right side of my groin. I went to the doctor and he didn't seem too worried and put me on antibiotics. They did not help. Now I've notices two in my neck one on the right above my collar bone and one towards the back of my neck.
i want any advioc on women that have been on the depo shot, i am curios us to know how many women get pregnant when they are one the shot. cuz am on the shot and i want to know what the lilkey chances are of me getting pregnant. hope to hear from any lovley ladys soon!
MedHelp Health Answers